# SDR ASAA2022031337683

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 50,346 hours, 15,064 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 23404041
- Part serial: AC01597
- Condition: Damaged
- Location: High Pressure Wa
- Part time: 50,333 hours, 15,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 60329342 WHILE ACCOMPLISHING LEAK CK FOR SENSE LINE ON RH PACK TRIM AIR VALVE FOUND  2EA 2-INCH CRACKS IN THE WATER SEPARATOR CONDENSOR TANK. GROUNDED - YES. REPLACED RH PACK CONDENSOR TANK PER B737-800 AMM 21-51-12. INSTALLATION TEST SUCCESSFUL. NO LEAKS.
